# SDR R61A2023072700122

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 37,819 hours, 23,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DAMAGED FROM LADDER BETWEEN FRAMES 93 TO 94 AND STRINGERS 23R TO 25R. REPAIRED  DAMAGE IAW ETD2023-170-018578 ALSO REF VP-027583-2023 N/R 3-4,3-5, AND 3-6 FOR REPAIR INFORMATION.
